There seems to be a better overall feeling after having the bleeding associated with my periods. Is this normal since one of the side affects is a buildup of the cervical mucus ?
I'm not certain. The reviews don't indicate anything like that either ... but if you are feeling good then that's great.
Marvell, there is not a __mn thing wrong with the answer You gave. AND, gave her 2 "links" to help her out too??? Probably just having a bad day today. You're one of my favorite "heroes" here, on this site, so don't think nothing of it. I've seen a few people lately, reach out to help somebody, and then get "slapped in the face". I just don't like it when they do it to You. :-)
Personally, I would like to take this oppertunity to thank You for all the cool help that You have given me over the last few month's. The advice worked great, and ALL the answers were right on the money, so Thank You much.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Mar 2015 • 2 answers
Posted 2 Aug 2015 • 1 answer
I have been bleeding since the first day of my 3rd week of active pills on Trinessa Lo. I am now on?
Posted 7 Jul 2016 • 0 answers
Posted 13 Nov 2017 • 0 answers
Posted 15 days ago • 0 answers